Re: med side effects
[Sleepnet.com's Homepage] [Sleep Disorders] [Sleep Links] [Search]

Re: med side effects

[ Follow Ups ] [ Post Followup ] [ Narcolepsy Forum28 ] [ FAQ ]

Posted by sleepy sandie on October 18, 2007 at 06:49:04:

In Reply to: Re: med side effects posted by sleepystylist on October 16, 2007 at 13:48:31:

thanks dear, likewise =)

im glad you understand that just because youve grown accustomed to your problem does not mean its ok. i would think just the fact that you HAVE grown accustomed to it, would be cause to think it is not a temporary condition.

then you have to define "temporary". essentially it means "not forever". so, if this condition lasts 3 years - it would by definition still be temporary. being temporary doesnt in fact make it acceptable or safe.

maybe im paranoid, i dont know, i'll let you decide =) but think about this:

everyday "normal" people are put on IVs for dehydration due to flu symptoms that last only 1-2 weeks. the point being your body can only handle so much at once. any extra strain you put on it can not be beneficial to your N or your general health.

sorry to be preachy, im just worried youre gunna put off getting help =(

Follow Ups:



Post a Followup

E-Mail  :  required - same address used when you registered (will not show up in posting)
Password:  required (sent to you when you registered)

Subject : Re: med side effects
Comments:....note: including your email address here will result in the removal of your posting (See removal policy)

PLEASE ONLY CLICK THE SUBMIT FOLLOW UP BUTTON ONCE!!. Thanks, Sandman


[ Follow Ups ] [ Post Followup ] [ Narcolepsy Forum28 ] [ FAQ ]

WWWBoard 2.0a and WWWAdmin 2.0a © 1997, All Rights Reserved.
Matt Wright